Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 154, NWS Kansas City, MO

July 7, 20168 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 4:38 AM CDT for 8 counties in Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:38 AM CDT (09:38 UTC)
Expired
Jul 7, 2016, 5:30 AM CDT
In force
52 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Livingston County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 78 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:05 AM CDTTSTM WND DMGRayville, MOMULTIPLE TREES DOWN. ESTIMATED TIME FROM RADAR.
Jul 7, 5:25 AM CDTTSTM WND DMGChillicothe, MOMEDIA REPORTS A FEW LARGE TREE LIMBS...ABOUT 3 TO 4 LIMBS...BROKEN FROM A LIVE TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

029 
WUUS53 KEAX 070938
SVREAX
MOC025-033-047-049-061-063-117-177-071030-
/O.NEW.KEAX.SV.W.0154.160707T0938Z-160707T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN CLINTON COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...
  CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 530 AM CDT

* AT 438 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES EAST OF MAYSVILLE TO NEAR CAMERON TO
  TRIMBLE...MOVING EAST AT 50 MPH. 50 TO 60 MPH WINDS WERE REPORTED
  IN THE TOWN OF MAYSVILLE.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...PUBLIC. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EXCELSIOR SPRINGS...CAMERON...CHILLICOTHE...KEARNEY...RICHMOND...
  LAWSON...PLATTSBURG...LATHROP...HAMILTON...BRAYMER...ORRICK...
  TRIMBLE...POLO...HOLT...BRECKENRIDGE...CRYSTAL LAKES...KINGSTON...
  UTICA...COWGILL AND EXCELSIOR ESTATES.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 24 AND
63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 9337 3913 9408 3918 9417 3921 9417
      3921 9421 3947 9457 3967 9435 3988 9420
TIME...MOT...LOC 0938Z 274DEG 45KT 3986 9416 3967 9429 3948 9456 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
2 follow-up statements
165 
WWUS53 KEAX 070950
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 AM CDT THU JUL 7 2016

MOC025-033-047-049-061-063-117-177-071030-
/O.CON.KEAX.SV.W.0154.000000T0000Z-160707T1030Z/
CARROLL MO-CLINTON MO-LIVINGSTON MO-DAVIESS MO-RAY MO-CALDWELL MO-
DEKALB MO-CLAY MO-
450 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN CARROLL...SOUTHEASTERN CLINTON...SOUTHERN
LIVINGSTON...SOUTHERN DAVIESS...RAY...CALDWELL...SOUTHEASTERN DEKALB
AND NORTHEASTERN CLAY COUNTIES...

AT 449 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALLATIN TO NEAR KINGSTON TO KEARNEY...MOVING
EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EXCELSIOR SPRINGS...CAMERON...CHILLICOTHE...KEARNEY...RICHMOND...
LAWSON...PLATTSBURG...LATHROP...HAMILTON...BRAYMER...ORRICK...
TRIMBLE...POLO...HOLT...BRECKENRIDGE...CRYSTAL LAKES...KINGSTON...
UTICA...COWGILL AND EXCELSIOR ESTATES.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 24 AND
63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 9337 3913 9408 3918 9417 3921 9417
      3921 9421 3947 9457 3967 9435 3988 9420
TIME...MOT...LOC 0949Z 278DEG 48KT 3985 9399 3960 9409 3939 9437 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
848 
WWUS53 KEAX 071019
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 AM CDT THU JUL 7 2016

MOC047-049-063-071028-
/O.CAN.KEAX.SV.W.0154.000000T0000Z-160707T1030Z/
CLINTON MO-DEKALB MO-CLAY MO-
519 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...
SOUTHEASTERN DEKALB AND NORTHEASTERN CLAY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND WEST CENTRAL MISSOURI.

LAT...LON 3984 9337 3913 9408 3918 9417 3921 9417
      3921 9421 3952 9420 3959 9411 3987 9394
TIME...MOT...LOC 1018Z 274DEG 45KT 3983 9357 3958 9367 3937 9395 

$$

MOC025-033-061-117-177-071030-
/O.CON.KEAX.SV.W.0154.000000T0000Z-160707T1030Z/
CARROLL MO-LIVINGSTON MO-DAVIESS MO-RAY MO-CALDWELL MO-
519 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN CARROLL...SOUTHERN LIVINGSTON...SOUTHEASTERN
DAVIESS...RAY AND CALDWELL COUNTIES...

AT 518 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHILLICOTHE TO 6 MILES EAST OF BRAYMER TO 6 MILES
NORTH OF RICHMOND...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EXCELSIOR SPRINGS...CHILLICOTHE...RICHMOND...LAWSON...HAMILTON...
BRAYMER...ORRICK...POLO...BRECKENRIDGE...CRYSTAL LAKES...KINGSTON...
UTICA...COWGILL...EXCELSIOR ESTATES...WOODS HEIGHTS...RAYVILLE...
NAPOLEON...CAMDEN...HOMESTEAD AND LUDLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 9337 3913 9408 3918 9417 3921 9417
      3921 9421 3952 9420 3959 9411 3987 9394
TIME...MOT...LOC 1018Z 274DEG 45KT 3983 9357 3958 9367 3937 9395 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 39 minutes earlier.

Area forecast discussion, Jul 7, 3:59 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
359 AM CDT THU JUL 7 2016

.Discussion...
Issued at 359 AM CDT THU JUL 7 2016

Today - Tonight:

Short term concerns center on the accelerating bow echo surging east-southeast
in excess of 50kt. Convective complex is rolling along into a pool
of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar
composites show a pronounced rear inflow jet. Increasing southerly
low level jet will fuel into the backside of the convection and
maintain its intensity and precipitation efficiency. Convective
allowing models such as the HRRR, ARW and NMM have the overall idea
despite having timing and some location issues. Expect this
convective complex to roll through most of the CWA this morning.
Damaging winds appear to be the main threat with marginally severe
hail a distant second.

Where any outflow boundary ends up will be a region for later
afternoon development. Will punt to the day shift any heat headlines
due to the uncertainty of how fast or lack thereof the airmass
recovers. We saw yesterday how slow the airmass was to recover and
didn't sniff advisory criteria.

Later this afternoon and evening a cold front to the north of the
CWA is likely to become active as it drops southward. Potential is
there for another MCS to form as a SSW low level jet intensifies into
the CWA ahead of the cold front.

Friday through Sunday:

Should see the storminess finally come to an end on Friday with a
slight reprieve in the heat and humidity as weak high pressure
pushes south. This front should stall just south of the CWA and
possibly nudge northward resulting in convective chances over the
southwest half of the CWA Friday night through Sunday. Poorly
defined perturbations will be hid within upper level ridging over
the High Plains so timing of the arrival of any feature is poor at
best. Should see seasonal type temperatures and humidity. Hey, it's
summer.

Monday - Wednesday:

As the upper level ridge shifts east of the region we'll enter a
slightly unsettled period as an upper trough glides through the
Northern and Central High Plains with faster southwesterly flow aloft
pressing east and enhancing the shear profile. Once again weak
perturbations lifting northeast through the central U.S. could fire
up scattered storms during the period.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1127 PM CDT WED JUL 6 2016

Storms over south central Nebraska will work their way ESE into the
terminals overnight and mostly affect areas north of I-70, including
much of the Kansas City metro. Isolated storms may reach as far
south as KIXD. Strong wind gusts are possible in the early morning
hours Thursday as storms push ESE. Activity should taper off by the
mid to late morning hours with conditions improving through the
afternoon. Another round of convection is possible Thursday evening.
This will once again impact areas mostly across northern Missouri,
though the southern extent of activity impacting the terminals will
need to be assessed Thursday afternoon.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...MJ
Aviation...Welsh
Hazardous weather outlook, Jul 6, 5:03 AM CDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED JUL 6 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT AND HUMIDITY CONTINUES THIS AFTERNOON WITH HEAT
INDICES BETWEEN 95 AND 105 DEGREES. A FEW THUNDERSTORMS THIS MORNING.
ANOTHER ROUND OF STORMS POSSIBLE AFTER MIDNIGHT. A FEW SEVERE STORMS
PRODUCING MAINLY DAMAGING WINDS ARE POSSIBLE AFTER MIDNIGHT TONIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO NEXT MONDAY. THE
EXCESSIVE HEAT AND HUMIDITY WILL REMAIN INTO THURSDAY WITH HEAT
INDICES BETWEEN 100 AND 108 DEGREES.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jul 7, 3:51 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     FAIRFAX                 40.34N 95.39W
07/07/2016                   ATCHISON           MO   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN AND A GRAIN BIN BLOWN OVER ALONG
            HIGHWAY 59.

&&

CDB
Local storm report, Jul 7, 4:09 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     2 W FAIRFAX             40.34N 95.43W
07/07/2016                   ATCHISON           MO   LAW ENFORCEMENT

            TRAILER TRUCK BLOWN OVER ON J HIGHWAY WEST OF TOWN.

&&

CDB
Special weather statement, Jul 7, 4:15 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT THU JUL 7 2016

KSZ025-102>104-MOZ012-013-020-021-028-029-070945-
WYANDOTTE KS-ATCHISON KS-DONIPHAN KS-LEAVENWORTH KS-BUCHANAN MO-
CLAY MO-ANDREW MO-CLINTON MO-DE KALB MO-PLATTE MO-
415 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...WYANDOTTE...
SOUTHEASTERN DONIPHAN...SOUTHEASTERN ATCHISON...CLINTON...
SOUTHEASTERN ANDREW...PLATTE...SOUTHERN DEKALB...WESTERN CLAY AND
BUCHANAN COUNTIES UNTIL 445 AM CDT...

AT 415 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF COUNTRY
CLUB VILLA TO NEAR RUSHVILLE TO NEAR NORTONVILLE...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...LEAVENWORTH...LIBERTY...GLADSTONE...LANSING...
ATCHISON...CAMERON...SMITHVILLE...KEARNEY...BONNER SPRINGS...
PARKVILLE...TONGANOXIE...PLATTE CITY...BASEHOR...EDWARDSVILLE...
NORTH KANSAS CITY...RIVERSIDE...PLATTSBURG...
LATHROP AND WEATHERBY LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI NEAR MILE MARKER 0.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419...AND NEAR
MILE MARKER 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 6 AND 12...AND BETWEEN
MILE MARKERS 16 AND 39.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 55.
 INTERSTATE 635 BETWEEN MILE MARKERS 4 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 11 AND 51.
 INTERSTATE 229 BETWEEN MILE MARKERS 0 AND 12.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 213 AND 226.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.

LAT...LON 3962 9503 3994 9480 3987 9421 3940 9430
      3911 9459 3902 9507 3920 9519 3942 9518
      3942 9530
TIME...MOT...LOC 0915Z 326DEG 37KT 3983 9470 3956 9496 3943 9522

CDB
Local storm report, Jul 7, 4:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     MARYVILLE               40.34N 94.87W
07/07/2016                   NODAWAY            MO   PUBLIC

            POWER OUT AND LARGE TREES DOWN IN THE CITY.

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt54 min
Jul 7, 3:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt49 min
Jul 7, 3:29 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway31 min
Jul 7, 3:42 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jul 7, 3:58 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway, Worth50 min
Jul 7, 4:15 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte30 min
Jul 7, 4:26 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston, Mercer64 min
Jul 7, 4:33 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte42 min
Jul 7, 5:00 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette45 min
Jul 7, 5:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more54 min
Jul 7, 5:42 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson46 min
Jul 7, 5:52 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Johnson, Linn, Macon and 3 more68 min
Jul 7, 6:57 AM CDTSevere Thunderstorm WarningEAXMacon, Randolph16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.